MathSciNet Relay Station
MathSciNet bibliographic data
MR1776066 (2001g:22030) 22E50 (11F70)
Shahidi, Freydoon Twists of a general class of $L$-functions by highly ramified characters. Canad. Math. Bull. 43 (2000), no. 3, 380–384.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement